# SDR UPS402186

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FOLLOWING EMERGENCY LIGHTS (INCANDESCENT LIGHTS) UNDER THE INST GLARESHIELD ARE BURNED OUT: CAPTAIN'S SIDE 2ND FROM LEFT, CENTER 2ND FROM LEFT, F/U SIDE LEFT MOST BULB.  REPLACED BULBS.  OPS CHECK GOOD.
